# SDR HNAA2017030800082

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,470 hours, 67,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 9.  REMOVED AND REPLACED THE BULBS, OPS CHECKED GOOD.
